![]() |
Volumn 139, Issue 1, 2005, Pages 299-307
|
Vortex structures in exponentially shaped Josephson junctions
a,b
|
Author keywords
[No Author keywords available]
|
Indexed keywords
BOUNDARY VALUE PROBLEMS;
CALCULATIONS;
COMPUTATIONAL GEOMETRY;
CURRENT VOLTAGE CHARACTERISTICS;
MAGNETIC FIELDS;
MAGNETIC FLUX;
MATHEMATICAL MODELS;
STRUCTURE (COMPOSITION);
EXPONENTIALLY SHAPED JOSEPHSON JUNCTIONS;
STURM-LIOUVILLE PROBLEM;
VORTEX STRUCTURES;
JOSEPHSON JUNCTION DEVICES;
|
EID: 19844364067
PISSN: 00222291
EISSN: 15737357
Source Type: Journal
DOI: 10.1007/s10909-005-3933-0 Document Type: Article |
Times cited : (13)
|
References (19)
|